Revista de Psiquiatria Clínica
Print version ISSN 0101-6083
NOBREGA, Luciana Porto Cavalcante da et al. Drug eruptions associated with ziprasidone. Rev. psiquiatr. clín. [online]. 2005, vol.32, n.2, pp. 84-87. ISSN 0101-6083. http://dx.doi.org/10.1590/S0101-60832005000200004.
There are descriptions of skin reactions secondary to antipsychotic use. We reported a case of erythema multiform associated with ziprasidone use in a 47-year-old female patient diagnosed with schizophrenia. The patient was receiving the medication (80 mg/day) for seven weeks, and the dose was increased to 120 mg/day. Seven days after the dose change, the patient presented pruritus and erythematosus lesions in trunk, upper and lower members. The medication was discontinued and there was a complete improvement of the lesions. We were unable to find previous reports of association between erythema multiform and ziprasidone.
Keywords : Antipsychotics; dermatopatia; drug eruptions; erythema multiform; ziprasidone.